# SDR QXEA2018020500038

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 40,033 hours, 42,009 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: NAS5625R8
- Condition: Inoperative
- Location: Aft Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER DOOR DIFFICULT TO OPEN.  REMOVED FROM SERVICE.  FOUND THE AFT DOOR FWD UPPER GUIDE ROLLER BINDING. REMOVED AND REPLACED THE UPPER GUIDE ROLLER IAW AMM 52-12-11-400-801, PAR 4L. OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
